# SDR FDEA200901040023

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Damaged
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON 0.460 INCH HOLES AT MAIN CARGO DOOR LWR JAMB NR 5 SUPPORT FITTING AT HOLES A, B, C AND D.  REPAIR CARRIED OUT AS PER SRM 53-50-00 FIG. 10 VOL.I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
